Generalized harmonic numbers via poly-Bernoulli polynomials

Kargın L., Cenkci M., Dil A., Can M.

Publicationes Mathematicae, vol.100, no.3-4, pp.365-386, 2022 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 100 Issue: 3-4
  • Publication Date: 2022
  • Doi Number: 10.5486/pmd.2022.9074
  • Journal Name: Publicationes Mathematicae
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.365-386
  • Keywords: congruences, generalized harmonic numbers, harmonic numbers, hyper-sums, hyperharmonic numbers, poly-Bernoulli polynomials, Stirling numbers
  • Akdeniz University Affiliated: Yes


© 2022 University of Debrecen, Institute of Mathematics. All rights reserved.We present a relationship between the generalized hyperharmonic numbers and the poly-Bernoulli polynomials, motivated from the connections between harmonic and Bernoulli numbers. This relationship yields numerous identities for the hypersums and several congruences.